Heartburn and Gas

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ukyo
New Member


Date Joined Nov 2012
Total Posts : 16
   Posted 2/10/2013 3:43 AM (GMT -6)   
Hi,

I had 2 pituitary adenoma surgeries in 2012. My pituitary gland is not functioning anymore, so I take hormone replacement therapy (thyroid, cortisone and testosterone). I am taking Hydrocortisone twice a day (12.5mg in the morning, 5mg in the evening, the dose increases in stress conditions) for about a year. In the beginning (March 2012) I didn't take any PPIs. After 3-4 months my stomach started getting upset and the doctor put me on Lansoprazole (30 mg before going to bed). It was OK till the second surgery. After the second surgery I started taking Nexium (40mg) in the morning. It did manage the pain for a long time until now. Recently the pain got worse and I have enormous gas like someone pumping air into my stomach. I keep burping all the time which is embarrassing in the public. Now I am taking Nexium twice a day (40mg in the morning and 40mg in the evening) and several meds for gas. I know cortisone increases gastric acid but I wonder is there anybody having this much trouble taking cortisone. I have an appointment for endoscopy on Tuesday. Hope everything will be fine after the procedure.

Thanks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 12:58 PM (GMT -6)
There are a total of 2,974,741 posts in 326,204 threads.
View Active Threads


Who's Online
This forum has 161305 registered members. Please welcome our newest member, fetapickles.
403 Guest(s), 6 Registered Member(s) are currently online.  Details
LifeCointosses, imagardener2, torontolyme, KBmom, Old Mike, Tall Allen